Any problems with zocor causing joint dificulties?

by Belden
(Syracuse, NY)

QUERY: Hi,


While seemingly not serious, since taking 10 mg of zocor daily, about 3 or 4 months now, the pinky finger on my left hand is locked up in a curled position on many mornings when I wake up.

Anyone experiencing the same type of curiosity?


ANSWER: Hi Belden,

You are reporting to have had a pinky finger on your left hand, that I believe it was prior to using Zocor.

Can you please send a photo of your finger, so I can analyze the changes myself before running into final conclusions?

If you have had a pinky finger, that makes me think that you have been having problems with arthritis or other types of rheumatismal diseases.

To my opinion, before determining that Zocor is the cause to joint difficulties, I'd like to know the reports of certain lab tests:
- CRP (C-reactive protein)
- fibrinogen level
- ERS (erythrosedimentation rate)
- blood uric acid level

Next, an X-ray of the joint is needed to evaluate the inflammation changes there.

If no presence of arthritis, then, we can discuss over possible effects of Zocor on joint difficulties.

I know that Zocor use has many side effects, however, I want to make sure that it is the real culprit to your joint problems.

I hope other readers can share their experience with us to put more light on this issue!

Dr.Albana

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Zocor side effects.